Di34

Location: Toronto, ON
Member since 3/28/2014

Activity

  • 261 total posts
  • 4 reviews
  • 247 comments
  • 10 questions

Reviews by Di34

Radiese . Terrible experience

I was encouraged by a doctor to do fillers for my laugh lines and to use radiesse as the only side effect will be (I can feel some lump) after he injected I had severe pain half my face is red he told me some radiesse went to the blood vessel and that I will be ok :( lost 10 pounds Iam scared I... READ MORE

Consultation Only - Consult with Dr Delorenzi - Kitchener, ON

I saw Dr Delorenzi for consult only regarding radiesse filler to help with suggestion or "ideas" and tell me what's happening to me suffering for 7 months . But he failed to answer my question instead he went on speaking about other fillers and not once to explain the symptoms I have . Terrible... READ MORE

Consultation review. Consult , Opinion Toronto, ON

I went to dr Asif Pirani for consultation and opinion and seeking help with radiese filler complication . I appreciate so much his honest professional opinion regardless how painful was for me to hear it ,he was very informative and helpful as I was lost with painful deformed face and no answers . READ MORE

Botox for Migrains. Toronto, ON

I have had migrains since 19 years old and I was never able to manage only with Meds and even changing diet and exercising didn't seem to help . I was reccomended botox by my Family doctor as it may help and even though I was not sure and I was hesitant to try as I have heard horror stories i... READ MORE

Questions from Di34

I had radiesse filler in my nasolabial fold and smile lines. Will the redness and heat in my face get better?

Will the rednnes ever go away and white dots that I see on both side of the face where I was injected .plss Iam really scared and worried haven't been able to sleep for three... READ MORE

Can radiesse cause rosacea?

After a month of radiesse I still have heat in my face and redness and some white spots wich I was told some product came to the surface . READ MORE

Can radiese injected superficially in both side of the face go away? How can I remove it?

I have in both cheeks radiesse injected superficially and I was wondering will it ever go away as I can see the white spots and is red and burning heat ? Plss help READ MORE

Almost two months after radiesse and still painful. What to do? (photos)

I had radiesse two months ago and I still have pain and I get heat and swelling around my eye ? I had it injected around my cheeks? Only the right one hurts badly and almost... READ MORE

4 months and I still have constant pain from Radiesse filler. Is this normal?

It has been long painful 4 months . To my suffering for 4 months from radiese filler I have sinus eye pain pressure and constant facial pain with heat and burning redness... READ MORE

Radiesse post op, I have been on antibiotics 5 times within 4 months and nothing is helping. What would you recommend?

Been on antibiotics 5 times within 4 months . I have taken gabapentin and still taking lyrica and lorezapam . At this point nothing is helping. I would like to thank all the... READ MORE

Is it normal to have pain, swelling, redness burning of the cheeks 9 months after radiese injection?

Since March 2014 I have ongoing facial pain swelling rednes burning eye ear pain Lip and nose pain Is only getting worse . I don't have any answers. I have tried antibiotics 5... READ MORE

Can Radiesse cause inflammation around the eyes and cheeks? Swelling, redness, burning pain 10 months later

Help please . I'm really confused scared in pain . I was never explained and I unfortunately have no where to turn for answers as it has been 10 months I was told is a reaction... READ MORE

Is it possible for radiesse to cause reaction for almost a year? Possible allergic reaction? (Photo)

I beg all the doctors that use radiesse to please answer Is it possible to have pain close to the nose radiates through the eye all the way to the back of my head eye pain... READ MORE

Is this swelling (inflammation ) and pain burning normal after 17 month being injected with Radiesse? (photos)

I have no strength to explain over and over my symptoms but the last two days the swelling and the burning has gotten worse after 17 months has past since I was injected with... READ MORE

Recent comments from Di34

Im so sorry what your going through . They relate nothing to this product if you develop any issue . One year ago when I was injected with radiesse and (Dr deformed my face causing physical and emotional pain ) as he injected into the... READ COMMENT

Hi . I know the product and their lies are terrible . How are you feeling now ? Please let me know I wish it goes away for me to . READ COMMENT

Pay days . Thank you so much for your comment . Your right . Radiesse it's terrible product . It has destroyed my face and I live with pain and my face burns constantly . I have complained to fda . And will not stop further until I... READ COMMENT

Anon6027 lucky you that you have great doctor , but also this product is really terrible product to use . I would like to ask you did your doctor when he explained the side effects (benefits and the risk of treatments ) mentioned to... READ COMMENT

My issue is the same but with radiesse . Looking at your pictures im on the same road . I guess is only going to get worse. My face is the same swells through out the day burns hurts oh I don't want to even name the symptoms . I was... READ COMMENT